I sometimes see flashes or running light in my eyes since last one and a half year. They come once in 3 to 4 months. I can see only flashes for 10 minutes, after then my vision is back to normal. I consulted a doctor around a month back she even checked my retina and vision both were fine and gave no medicine. After that, four days ago, it happened again. So, I consulted a new doctor. He prescribed Toba DM and Flur eye drops. I am 18 years old boy, 5’4", weight 45 kg. I am fearing about whether it is a retinal tear.
Welcome to icliniq.com.
Flashes are seen in retinal tears, but they are also seen in various other conditions. It is great that you have got your retina evaluated. But in the prescription (attachment removed to protect patient identity), there is nothing mentioned which requires Toba DM or Flur for management. I would recommend that you discuss with your doctor why those medications have been started or you stop using them immediately. Long-term use of steroid drops may lead to high intraocular pressure and damage to vision due to glaucoma. Take care.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. involve in sexual activities. This particular laser treatment has no relation with intercourse. I hope this helps. Regards. For further queries consult an eye care ophthalmologist online --> .. ... Read fullCan minimally invasive glaucoma surgery be done in sensitive eyes with glaucoma?
I suspect that she must have undergone the retina laser and the injections for a condition called as diabetic retinopathy ... I feel that most likely it is a complication of ... Read fullI see some floating images and a small flash of light in both eyes. Please help.
.. would like to know if you wear glasses. If yes, then what is your refraction? Secondly, these floating images are called as vitreous floaters, which are harmless but bothering. These are physiological changes. Thirdly, since you are complaining of... Read full
Ask your health query to a doctor online?Ask an Eye Care Ophthalmologist Now